# SDR P2EA001018

- Difficulty date: April 5, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND THE INTERNAL FUSELAGE SKIN WITH CORROSION OUT OF LIMITS AT STATION 322 BETWEEN STRINGERS 28R AND 29R.  (M)
